Doctor insights on:
Took 4 Tylenol
It depends on when you had your last dosage, the current state of your liver, and the number of milligrams you took. 4 Grams within 24 hours is concerning. If you feel weak, nauseous, and have abdominal pain you should definitely get yourself
evaluated as soon as possible. You should follow up with your physician regardless. Following directions as prescribed is crucial to preventing an overdose. ...Read more
My 18 daughter accidentally took 4 500mg Tylenol (acetaminophen). It's the only thing she has taken all day. Does she need to see a Dr?
Mgt: I would recommend seeing your physician or the ED. Does she have any symptoms currently? When did the ingestion occur? I would also suggest calling poison control. ...Read more
Probably OK: Extra strength Tylenol (acetaminophen) are 500 mg, so 4 of them is 2000 mg. The usual safe recommended maximum daily dose is 3000 mg in 24 hours. If there is underlying liver or kidney disease or other medications that interact, even 2000-3000 mg can be too much. The other issue to consider is the need for Tylenol (acetaminophen). If there is a new pain that needs to be evaluated, see your doctor. ...Read more
Nothing one time: Probably nothing if taken one time, but bad to repeat it as you can cause liver disease. ...Read more
No benefit: Your liver will be able to handle this without a problem. But something you don't want to do again as there is no benefit. Safe doses are up to 7, 000 mg/day, taken down to 3, 000 mg/day to 4, 000/day for population safety reasons. You just won't get any more added benefit from 2 grams of tylenol (acetaminophen) at a time than say from 1 gram. ...Read more
Cold&mild fever. Took Tylenol, (acetaminophen)4 hours later, I would not stop sweating. BP dropped really low idk ifmachine was false err from panic. Sepsis? BPnorm now.28
Not sepsis: Often times the presence of sweating is the sign of the fever "breaking". BP changes for various reasons but panic will usually cause increase in blood pressure. Surely sepsis will cause low BP but sepsis is a "hospital diagnosis" …you wouldn't be asking questions via the internet if you were septic. Hope this helps ...Read more
I took 2500 mg of tylenol (acetaminophen) at once about three or four hours ago; should I be concerned?
Yes and No: You have taken a whole day's worth of tylenol (acetaminophen) at once. Usually, the recommendation is 3000-4000mg per day in divided doses. It would be better to take 1000mg at breakfast, lunch, and dinner to spread it out. Instead, what you've done is deliver one whopping dose of tylenol (acetaminophen) to metabolize all at once. It's like pollution - you don't want to overwhelm the system! ...Read more
Took 10mg Statex four times a day for 1 1/2 days. How long before I can switch back to Tylenol (acetaminophen) 500mg?
I have an elevated ALT it's 61... Is that to high to take 650mg of Tylenol (acetaminophen) every four hours?
I accidently took 3 500mg of extra strength Tylenol in one dose? Been on Tylenol for the past four days cause of severe flu. Should I go to the ER?
No: While 3 tabs by themselves is not toxic, repetition can cause it to build up. Stay well hydrated and hold off on the next dose for at least 8 hours. ...Read more
My four year old son had surgery two days ago and now he has a rash. He is on Tylenol (acetaminophen) with codeine he has had four doses before the rash started.
Call your doctor:
The best course of action is to call your doctor immediately and let him know about the rash. Tylenol (acetaminophen) can cause severe skin reactions and in addition since your son was in surgery he should be evaluated right away for any infectious causes of a skin rash as well.
I would advise taking him in immediately. ...Read more
About four of my teeth are causing me pain and when I drink ice water the pain becomes a lot worse, if I take tylenol (acetaminophen) it helps some but not much.?
See a dentist: For evaluation, x-rays and treatment if needed. Cold drinks are typical triggers in those individuals with teeth sensitivity. Take care. ...Read more
My 6 month old son got his 6 months shot on Thursday and is still running fever between 100 and 103.giving Tylenol (acetaminophen) every four hours. Urine test - ve.
48 hours of fever: Poor baby! This timeline is definitely in the realm of fever related to vaccines. I would decide according to how the baby is looking after a dose of motrin. If he perks up and gives you a smile with a dose of motrin, then you can watch him tonight. If he appears ill, is not feeding well, or is hard to console, then bring him to the ER now. ...Read more
I have been experiencing tinnitus in my right ear for four weeks now. Will it ever go away? Could taking acetaminophen like Tylenol be the cause?
Four year old fever at 103.5. Doctor said tylenol (acetaminophen) and motrin back and forth but fever persist. How can I break/reduce this fever?
Cool compresses: If the fever is only for one day, even that high, you can still observe him if he is well hydrated, not lethargic & has no other symptoms. Also you ned to make sure that he is getting the right dose of fever reducers & how often you give him the dose. It could be just due to viral illness. Your child's overall condition will help to decide as well. Speak to your Pediatrician. ...Read more
What if I have a fever (99.9-102) for 3 days because of the flu? I've switching from ibu, motrin and tylenol (acetaminophen) while drinking flu therapy every four hrs
See below: You're doing everything right. If it persists, see your family doctor. ...Read more
My 19 month old has had a fever for four weeks now it's 102.5 with Tylenol (acetaminophen) he just wants to sleep has dark circles around eyes and very pal. Bodys hot?
My four year old son developed a fever and severe headache yesterday and it continues this morning. No other symptoms thus far. I have given Advil and tylenol (acetaminophen). Do I take him to the pediatrician?
Yes: He needs to get checked out especially with "severe" headache with the fever. Even more concern with neck stiffness and confusion. It is most likely a virus, but you have listed a couple of symptoms that can go with meningitis. Either way, it's worth getting it evaluated unless he miraculously starts feeling better. ...Read more
I was sick with the flu a couple weeks ago and have had a migraine headache for four days with very painful, throbbing lymph glands behind my ears for about two weeks, worsening pain daily. Taking ibuprofen and tylenol for pain. Have Sjogrens.
I took 2 500 mg Tylenol not thinking about if I had taken 2 when I went to bed. Now I'm afraid I've taken 4 500 mg within an hour and a half of each?
Tylenol: In this particular case, you’re likely in okay shape. 4 grams is the daily dose limit for someone of your age who has a healthy liver. With that said, you’ll want to be extra careful in future now that you’ve had this scare. Do you need to be taking Tylenol regularly? You should be taking it for as short as possible for whichever condition you’re treating. If it’s not working, something more effec ...Read more
I have a cold and yesterday accidentally took 4000mg of APAP. I roughly took 2000mg twice 12hrs apart from each other. I took 2 500mg Tylenol and also?
See below: The max daily you should take is 4000mg. Sounds like you got 5000mg. I doubt that is going to cause a problem, but I certainly wouldn't take any more tylenol for a few days, if not a week. It is very hard on your liver. To be certain, you would need to have a tylenol level drawn. You could call poison control and ask their opinion as well. ...Read more
I took 2 extra strength Tylenol (acetaminophen) at 5 am, 1 at 10 am and 1 again at 1125 am. I thought it was 2 every 4-6 hours...am I going to be ok?
Relief: You question does not include what you want relief from. Please re-submit your question w/more specifics and someone will likely try to help. Peace and good health. ...Read more